# SDR CA101019021

- Difficulty date: October 19, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 27525331
- Condition: Mismanufactured
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING BUSHING REPLACMENT FOR A NLG, 2 PINS RECEIVED FROM STOCK WERE FOUND TO BE TAPERED.  AFTER CONSULTING THE TYPE CERTIFICATE HOLDER IT WAS DETERMINED THAT THE PARTS WERE UNDER SIZED AND TAPERED BEYOND FACTORY DWGS. THESE WERE PURCHASED FROM ANOTHER AMO THAT IS NO LONGER IN BUSNESS.
